# SDR SWAA2021100415308

- Difficulty date: September 7, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 VAPOR BARRIER UPPER FWD SIDE ATTACH ANGLE CRACKED AT RBL 10 ; / REMOVED FASTENERS FOR REPAIR IAW B737-700 RM 51-40-02-0G-0 AND 57-10-10-2R-5  REPAIR 5;TRIM DAMABED AREA IAW B737-700 SRM 57-10-10-2R-5; [07] VERIFIED STEP 4 AND 6.ACCOMPLISHED DVI ; NO OTHERS DAMAGE NOTED IAW SRM 57-10-2R-5 STEP 4D. STARTED FABRICATING REPAIR ANGLE AS PER SRM 57-10-10-2R-5-A01754 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT)FABRICATED REPAIR PARTS AT WING CENTER SECTION REAR SPAR AS PER REF..B737-700 SRM 57-10-10-2R-5; [10] VERIFIED 9; [11] OK TO TREAT AND PRIME REPAIR PARTS; [12] TREATED AND REPAIR PARTS AS REQUIRED REFERENCE B737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-02; [13] VERIFIED STEP 12. OK TO INSTALL FABRICATED PARTS; [14] INSTALLED FASTENERS INSIDE FUEL TANK REF B737-700 SRM 57-10-10-2R5; [15] PARTIALLY INSTALLED REPAIR PER SRM 57-10-10-2R-5; [16] APPLIED CAP SEAL TO CENTER FUEL TANK FASTENERS AS PER B737-700 SRM 51-80-01; [17] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0; [18] VERIFIED STEPS 15 AND 16; [19] REMOVED EWIS PROTECTION PER AMM 20-60-07-913-801; [20] COMPLETED REPAIR INSTALLATION RBL 10 SAT 663 VAPOR BARRIER FED ATTACH ANGLE PER SRM 57-10-10-2R-5
